# SDR SWIA200514935

- Difficulty date: April 29, 2005
- Submitted: May 3, 2005
- Operation: Air carrier
- Aircraft: N298SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120328
- Aircraft time: 19,223 hours, 26,848 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Battery
- Condition: Discharged
- Location: Smoke Detector
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LAV SMOKE DETECTOR WILL NOT SILENCE.  NO VISIBLE SMOKE.  REPLACED LAV SMOKE DETECTOR BATTERY.  OPERATIONAL CHECK GOOD.
